# SDR ABXA20130523446

- Difficulty date: May 23, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 74,610 hours, 17,344 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 141T831318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT CENTER LOWER SILL HAS CORROSION IN SEVERAL PLACES. R & R R1 DOOR CUTOUT CENTER LOWER SILL SUPPORT CHANNEL IAW SRM 51-40-02 AND DWG 141T8313. CORROSION LEVEL 2, ACFT WAS GROUNDED.
